# SDR MWEA97663

- Difficulty date: July 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1059-1143
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND MODERATE CORROSION ALONG FRAME IMMEDIATELY LEFT OF VENTRAL STAIR OPENING FS 1059 TO 1143.  MTC REPAIRED IAW SRM 51-30-5.
